Ear Ringing with Percocet

Ear Ringing with Percocet

Welcome to Spine-health’s Back Surgery and Neck Surgery patient community. You can also read doctor approved Back Surgery and Neck Surgery Articles and watch Surgery Videos.
2 posts / 0 new
Last post
dharlander
Offline
Last seen: 4 years 1 month ago
Title: Member
Joined: 06/22/2010 - 11:41am
Ear Ringing with Percocet

I had Anterior Cervical Discectomy with Fusion at C5/6-7 on 6/17. Prior to my surgery i was on Tramodol 50 mg at 7 a.m. and 2.5 mg of Perocet at 3:00 pm. At bedtime I took Flexeril 5 mg with my Clonidine 0.1 mg (BP). I had no problems with the Tramodol except that I could not take it with clonidine at night (it caused anxiety). Once the Percocet was added on a regular basis about 6 weeks ago I started getting some ringing in my ears.

Well.. they gave me a script for 10/325 of Percocet for postop. I have been taking only 5 mg, and take it every 5-6 hours. If I take it more than twice in a day my ears ring so loud a high pitch ring (like just before a fourescent bulb burns out).

Anyway, does anyone else have this problem? Should I call and ask for something different? I'm allergic to NSAIDS and Aspirin, so no Ibuprophen, etc. Darvocet makes me horribly nauseous and so does Lortab, so those are out. Yesterday I tried to take just Tyelenol and at 1 a.m. this morning I totally paid for it, and today I have had horrible muscle spasms too.

Any ideas? Thanks!

Kat_woman38
Kat_woman38's picture
Offline
Last seen: 3 months 10 hours ago
Title: Member
Joined: 07/30/2009 - 4:33pm
Hi dharlander!

Welcome to Spine Health! Sorry to hear about the ear ringing, I've never had that happen with a medication unless I was really tired.

You might want to call your doc's office and let them know. They may have an explanation for you, and maybe put you on a different med.

Good luck, and let us know how you're doing!